# SDR CALA2023013100274

- Difficulty date: January 31, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 81,344 hours, 19,487 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Knob
- Condition: Inoperative
- Location: Airspeed Ind
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRSPEED SELECTOR KNOB INOP REMOVED KNOB AND VERIFIED THAT THE SHAFT IS BROKEN. R&R MODE CONTROL PANEL PER AMM 22-11-02-022-001 AND 22-11-02-402-007. PERFORMED MCDP GROUND TEST 4 AND TEST 30PER AMM 22-00-02/201.  ALL TESTS PASSED. AC REMAINS FULL CAPIBILITY. OK TO CONTINUE.
